# SDR 04FDEA01410

- Difficulty date: May 22, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug DC-10-10F
- Aircraft serial: 47808
- Aircraft time: 53,225 hours, 23,915 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strap
- Part number: ARC25171
- Condition: Out Of Limits
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBOARD FLAP, OUTBOARD HINGE, INBOARD STRAP P/N ARC 2517-1 IS OUT OF LIMITS IAW DC10 CMM 57-52-01.  REMOVED OUT OF LIMITS STRAP, LOCATED AND DRILLED HOLES IN NEW STRAP IAW DAC DWG ARC 2512.  LOCATED BUSHING HOLE IAW DAC DWG ARC 2512 AND EA 8-5710-77549.  INSTALLED NEW STRAP IAW DAC DWG ARC 2512 AND DC10-10 MM 20-50-02-2.
